ITP OpenIR

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
On variations in discrete mechanics and field theory 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2003, 卷号: 44, 期号: 12, 页码: 5978-6004
Authors:  Guo, HY;  Wu, K;  Guo, HY , China Ctr Adv Sci & Technol, POB 8730, Beijing 100080, Peoples R China.
Adobe PDF(606Kb)  |  Favorite  |  View/Download:127/17  |  Submit date:2012/08/30
Euler-lagrange Cohomology  Noncommutative Differential-calculus  Multisymplectic Structures  Integrators  Principles  Formalism  Versions